Open Access
Translator Disclaimer
2009 Frequencies of Successive Tuples of Frobenius Classes
Avner Ash, Brandon Bate, Robert Gross
Experiment. Math. 18(1): 55-64 (2009).

Abstract

In this paper, we consider the sequence of Frobenius conjugacy classes for a Galois extension $K/\QQ$, ordered by the increasing sequence of rational primes. For a given $K$, we look at the frequencies of nonoverlapping consecutive $k$-tuples in this sequence. We compare these frequencies to what would be expected by the Cebotarev density theorem if there were statistical independence between successive Frobenius classes. We find striking variations of behavior as $K$ varies.

Citation

Download Citation

Avner Ash. Brandon Bate. Robert Gross. "Frequencies of Successive Tuples of Frobenius Classes." Experiment. Math. 18 (1) 55 - 64, 2009.

Information

Published: 2009
First available in Project Euclid: 27 May 2009

zbMATH: 1198.11081
MathSciNet: MR2548986

Subjects:
Primary: 11K45 , 11N05 , 62P99

Keywords: Frobenius classes, , pseudorandom sequences

Rights: Copyright © 2009 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.18 • No. 1 • 2009
Back to Top